SciELO - Scientific Electronic Library Online

 
vol.33 issue4Acoustic emission signal analysis in machining processes using wavelet packetsOn the existence of norm-estimators for switched systems author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Latin American applied research

Print version ISSN 0327-0793

Abstract

GOMEZ, J. C.  and  BAEYENS, E.. Hammerstein an Wiener model identification using rational orthonormal bases. Lat. Am. appl. res. [online]. 2003, vol.33, n.4, pp. 449-456. ISSN 0327-0793.

In this paper, non iterative algorithms for the identification of (multivariable) Hammerstein and Wiener systems are presented. The proposed algorithms are numerically robust, since they are based only on least squares estimation and singular value decomposition. For the Hammerstein model, the algorithm provides consistent estimates even in the presence of coloured output noise, under weak assumptions on the persistency of excitation of the inputs. For the Wiener model, consistency of the estimates can only be guaranteed in the noise free case. Key in the derivation of the results is the use of rational orthonormal bases for the representation of the linear part of the systems.

Keywords : Hammerstein and Wiener Models; Nonlinear Identification; Singular Value Decomposition.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License